A note on the topology generated by preopen sets

D. Andrijevic, Maximilian Ganster

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)115-119
JournalMatematički vesnik
Volume39
Publication statusPublished - 1987

Cite this

A note on the topology generated by preopen sets. / Andrijevic, D.; Ganster, Maximilian.

In: Matematički vesnik, Vol. 39, 1987, p. 115-119.

Research output: Contribution to journalArticleResearchpeer-review

@article{f2893146d8264819bdf77b6be3be0989,
title = "A note on the topology generated by preopen sets",
author = "D. Andrijevic and Maximilian Ganster",
year = "1987",
language = "English",
volume = "39",
pages = "115--119",
journal = "Matematički vesnik",
issn = "0025-5165",
publisher = "Drustvo Matematicara Srbije",

}

TY - JOUR

T1 - A note on the topology generated by preopen sets

AU - Andrijevic, D.

AU - Ganster, Maximilian

PY - 1987

Y1 - 1987

M3 - Article

VL - 39

SP - 115

EP - 119

JO - Matematički vesnik

JF - Matematički vesnik

SN - 0025-5165

ER -